Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 69068, 13 pages
http://dx.doi.org/10.1155/JAMSA/2006/69068

Effective utilization of idle time in an (s,S) inventory with positive service tim

1Department of Mathematics, Cochin University of Science and Technology, Kochi 682022, India
2Government Polytechnic College, Chelad, Kothamangalam 686681, India
3Department of Mathematics, Government Engineering College, Sreekrishnapuram, Palakkad 679513, India
4Department of Statistics, University of Calicut, Kerala 673635, India

Received 12 December 2005; Revised 18 May 2006; Accepted 18 May 2006

Copyright © 2006 A. Krishnamoorthy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Berman and E. Kim, “Stochastic models for inventory management at service facilities,” Communications in Statistics. Stochastic Models, vol. 15, no. 4, pp. 695–718, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. O. Berman, E. Kim, and D. G. Shimshack, “Deterministic approximations for inventory management at service facilities,” IIE Transactions, vol. 25, no. 5, pp. 98–104, 1993. View at Google Scholar
  3. O. Berman and K. P. Sapna, “Inventory management at service facilities for systems with arbitrarily distributed service times,” Communications in Statistics. Stochastic Models, vol. 16, no. 3-4, pp. 343–360, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. Naddor, Inventory Systems, John Wiley & Sons, New York, 1966. View at Zentralblatt MATH · View at MathSciNet
  5. M. F. Neuts, Matrix-Geometric Solutions in Stochastic Models. An Algorithmic Approach, vol. 2 of Johns Hopkins Series in the Mathematical Sciences, Johns Hopkins University Press, Maryland, 1981.